IJPAM: Volume 51, No. 2 (2009)

FIXED POINT THEOREMS FOR TWO CLASSES
OF MAPPINGS IN COMPACT METRIC SPACES

Shin Min Kang$^1$, Pingping Zheng$^2$, Zeqing Liu$^3$, Chahn Yong Jung$^4$
$^1$Department of Mathematics
The Research Institute of Natural Science
Gyeongsang National University
Jinju, 660-701, KOREA
e-mail: [email protected]
$^{2,3}$Department of Mathematics
Liaoning Normal University
P.O. Box 200, Dalian, Liaoning, 116029, P.R. CHINA
$^2$e-mail: [email protected]
$^3$e-mail: [email protected]
$^4$Department of Business Administration
Gyeongsang National University
Jinju, 660-701, KOREA
e-mail: [email protected]


Abstract.In this paper sufficient conditions of the existence of fixed points for two classes of nonlinear mappings are established in compact metric spaces, and sufficient and necessary conditions of a continuous mapping to possesses fixed points are given in compact metric spaces.

Received: January 10, 2009

AMS Subject Classification: 54H25

Key Words and Phrases: fixed point, continuous mapping, commuting mappings, compact subset, compact metric space

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 2